Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
I am sorry to hear that your dog got more pimobendan than he should have. If you would like, you can contact customer service for a refund, however veterinarians are online at different times and I just came online. The dose of pimobendan that your dog ate wound be expected to cause a decrease in heart rate and may also cause a decrease in blood pressure. The best recommendation that can be made at this time is to make him vomit and give him charcoal to absorb anything that has already made it passed his stomach into his intestines to prevent it from being absorbed.
You can make him vomit at home by giving him 3-5 table spoons of hydrogen peroxide but I do not recommend repeating this if it does not work as it can be irritating to the esophagus and stomach. The better way to make him vomit is with an injection called apomorphine given by en emergency veterinarian and they can administer activated charcoal to prevent absorption of anything that was not expelled.
If you elect to watch your dog, monitor him for lethargy and seek veterinary care if he is lethargic or unwilling to eat or act normally.
Does this help to answer your question tonight?